MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 4 LAT; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STEM SIZE 4 LAT; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.034
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 08 september 2017 the medical affairs performed a clinical evaluation and commented as follows: partial hip (stem, head and liner) revision surgery occurred 3 years after primary cementless tha.Radiographic images provided show a loose stem, with no osseointegration.History and/or evolution of this case is not known: osseointegration may have started and then withdrawn for any of several reasons or it could never have started, which would be surprising as the patient maintained such condition for three years.Aseptic loosening is a possible, literature described adverse event after primary cementless tha and causes are often unknown.In this case, the reason of this event cannot be determined because information is insufficient.Batch review performed on 11 september 2017.Lot 143473: (b)(4) items manufactured and released on 09 september 2014.Expiration date: 2019-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient complained of ongoing pain.The surgeon reviewed x-rays and suspected loosening of the stem.Revision surgery was undertaken and loose stem confirmed intra-operatively.It was removed and replaced.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STEM SIZE 4 LAT
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6860916
Report Number3005180920-2017-00511
Device Sequence Number890454
Product Code JDI
UDI-Device Identifier07630030802164
UDI-Public07630030802164
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Catalogue Number01.12.034
Device Lot Number143473
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2017
Initial Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;